# SDR BAQA089601

- Difficulty date: August 19, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 19A2772
- Part serial: 9122
- Condition: Inoperative
- Location: Vent Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
